# SDR SWAA2022022118360

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY BS 887 FLOOR SUPPORT STRAP AT LBL-9 TO RBL-21 IS CORRODED. / CORROSION DAMAGE ON FLOOR SPLICE AT B.S887 LBL9 TO RBL-21 IS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES. RECIEVED SERVICEABLE REPLACEMENT PART ON SWA P.O. 685718 FOR TRACKING ONLY
